On an Extension of a Linear Control Problem with Phase Constraints
Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 490-499
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_4_a5,
author = {S. I. Morina},
title = {On an {Extension} of a {Linear} {Control} {Problem} with {Phase} {Constraints}},
journal = {Differencialʹnye uravneni\^a},
pages = {490--499},
year = {2005},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_4_a5/}
}
S. I. Morina. On an Extension of a Linear Control Problem with Phase Constraints. Differencialʹnye uravneniâ, Tome 41 (2005) no. 4, pp. 490-499. http://geodesic.mathdoc.fr/item/DE_2005_41_4_a5/